Has your doctor by any chance done a urine test for 5-HIAA? I ask because you're having flushing symptoms with your diarrhea and this is a very easy test (collect your urine for 24 hours in a big jug) so they can check for carcinoid syndrome. It is highly unlikely that you have it - it's very rare - but with the flushing episodes, they might want to check it out. How often are you having diarrhea?
Hi there Megindallas
I am an anxiety sufferer, and the sweats you are talking about I have suffered with. I hope it makes you feel better that someone else has the same thing!
I don't link my anxiety with my sweating though. My sweats are like an extreme illergic reaction and my body is trying to get rid of something in my system. It gets to the point where I can actually feel the sweat running down my back when I'm sat on the toilet (can't sit anywhere else because the diarrhea is so bad!)
You can sweat through sheer pain too. I know I have. By sweating you are reducing your body's sugar and salt amount at a very fast rate, which can cause the blurred vision and feeling faint. Low sugar can also be linked to migraine, which can cause visual disturbances too.
Just some ideas. The thing I would suggest is deep breaths, try and slow your breathing down as much as possible to relax, and see if that helps. If it does, then its highly possible that it could be stress related.
Take care xx
Post Edited (CathyA) : 9/14/2005 7:52:10 AM (GMT-6)
May I ask how old you are now? I'm discovering that even women who have hysterectomies, still have alot of stuff going on. I've heard it's because periods involve 3 systems......the uterus/ovaries, the pituitary, and the hypothalamus. Even if you don't have the first system, I think the other 2 are still doing their thing! For example, some women who have cycle-related migraines have hysterectomies, thinking that will help......but it doesn't! Some times, they have to wait until the age that they would have had a natural menopause, to get relief.
Can you take NSAIDS? I would suggest trying to see if you can predict when this will happen each month, and take the NSAIDS (motrin, Ibuprofen, Aleve, etc.) just a few days before. The NSAIDS block the prostaglandins. It's the prostaglandins that give us the period-related diarrhea. I don't think it would hurt anything. And it would be great to know there's something you can do about these spells!
Post Edited (Flopsie) : 9/14/2005 5:12:05 PM (GMT-6)